On the Pexider equation.

A. Krapez; M.A. Taylor

Aequationes mathematicae (1985)

  • Volume: 28, page 170-189
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Krapez, A., and Taylor, M.A.. "On the Pexider equation.." Aequationes mathematicae 28 (1985): 170-189. <http://eudml.org/doc/137056>.

author = {Krapez, A., Taylor, M.A.},
journal = {Aequationes mathematicae},
keywords = {Pexider equation; quasigroups; general solution; groupoid},
pages = {170-189},
title = {On the Pexider equation.},
url = {http://eudml.org/doc/137056},
volume = {28},
year = {1985},

AU - Krapez, A.
AU - Taylor, M.A.
TI - On the Pexider equation.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 170
EP - 189
KW - Pexider equation; quasigroups; general solution; groupoid
UR - http://eudml.org/doc/137056
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.